I too suffered with Lupron side effects. I received 3 rounds of the 3 month shot in 2017. After the first shot the severe endo pain was over!!! I felt so relieved that thought I was on to something. Well the was short lived, although no endo pain, after the 3rd shot I started having every side effect known. Hit flashes, weight gain, joint stiffness, tender feet ( I could barely walk in the mornings), carpal tunnel in both wrist! To date, I am still unable to lose weight ( dieting, exercising) nothing works! I am now 208 pounds and my usual weight is 165. I also still suffer from joint stiffness. Most nights my back just locks up to the point it wakes me up! And the hot flashes are still going! This shot has definite taken its toll on my life. I am still hopeful that the side effects will eventually all diminish. I am now on nothredrine and it has stopped my cycles. Next step is a possible hysterectomy, but I now have frozen pelvic from all the endo adhesions 😦
I am in stage 4! Again I still have hope and I am found my best to keep pushing and live life! Hope this helps someone!